Dergi makalesi Açık Erişim
Agarwal, Ravi P.; Cetin, Erbil; Ozbekler, Abdullah
{ "DOI": "10.1007/s13398-016-0290-6", "abstract": "In this paper, we present some newHartman and Lyapunov inequalities for second-order forced dynamic equations on time scales T with mixed nonlinearities:", "author": [ { "family": "Agarwal", "given": " Ravi P." }, { "family": "Cetin", "given": " Erbil" }, { "family": "Ozbekler", "given": " Abdullah" } ], "container_title": "REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS", "id": "47411", "issue": "1", "issued": { "date-parts": [ [ 2017, 1, 1 ] ] }, "page": "231-246", "title": "Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales", "type": "article-journal", "volume": "111" }
Görüntülenme | 50 |
İndirme | 8 |
Veri hacmi | 2.1 kB |
Tekil görüntülenme | 48 |
Tekil indirme | 8 |
Agarwal, R. P., Cetin, E. ve Ozbekler, A. (2017). Lyapunov type inequalities for second-order forced dynamic equations with mixed nonlinearities on time scales. REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, 111(1), 231–246. doi:10.1007/s13398-016-0290-6